Fully persistent lists with catenation

James R. Driscoll, Daniel D.K. Sleator, Robert E. Tarjan

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations
Original languageEnglish (US)
Title of host publicationProceedings of the 2nd Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 1991
PublisherAssociation for Computing Machinery
Pages89-99
Number of pages11
ISBN (Print)0897913760
StatePublished - Mar 1 1991
Event2nd Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 1991 - San Francisco, United States
Duration: Jan 28 1991Jan 30 1991

Publication series

NameProceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms

Other

Other2nd Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 1991
CountryUnited States
CitySan Francisco
Period1/28/911/30/91

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)

Cite this

Driscoll, J. R., Sleator, D. D. K., & Tarjan, R. E. (1991). Fully persistent lists with catenation. In Proceedings of the 2nd Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 1991 (pp. 89-99). (Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms). Association for Computing Machinery.